# SDR DXTA200702542

- Difficulty date: October 14, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N351QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600451
- Aircraft time: 8,788 hours, 7,253 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES ARE SPONGY ON APPLICATION OF PEDAL PRESSURE WHICH DELAYED BRAKING ACTION RESULTS.   BLED LT AND RT BRAKES NO AIR WAS NOTED IN SYSTEM OPS CHECK GOOD.  NO DEFECTS NOTED.  WORK PERFORMED IAW CE-560 MM CHAP 32-42-00.  FOR DETAILS REF FAS W/O 07-2508
